| Model Number |
24950JLQ |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor plug caught on fire while plugged into a receptacle at the patient's home.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.